# SDR SWAA2017081515705

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 64,568 hours, 37,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11102
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY AISLE LIGHT INOP AT ROW 11.  REPAIRED CONNECTOR PER MM.
